On the Distribution of the Jacobian Symbols.
Mathematische Zeitschrift, Tome 58 (1953), pp. 226-231
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1953__58_169347,
author = {Alfred Brauer},
title = {On the {Distribution} of the {Jacobian} {Symbols.}},
journal = {Mathematische Zeitschrift},
pages = {226--231},
year = {1953},
volume = {58},
zbl = {0053.35803},
url = {http://geodesic.mathdoc.fr/item/MZ_1953__58_169347/}
}
Alfred Brauer. On the Distribution of the Jacobian Symbols.. Mathematische Zeitschrift, Tome 58 (1953), pp. 226-231. http://geodesic.mathdoc.fr/item/MZ_1953__58_169347/